Articles

  1. C. Zalinescu: On Lagrange multipliers in convex entropy minimization, Pure and Applied Functional Analysis, 3(2) (2018), 393-402. [bib]

  2. C. Zalinescu: On the entropy minimization problem in Statistical Mechanics, J. Math. Anal. Appl. 457 (2018), 1713-1729. [bib]

  3. C. Zalinescu: On D.Y. Gao and X. Lu paper "On the extrema of a nonconvex functional with double-well potential in 1D", Z. Angew. Math. Phys. (2017) 68:72. [bib]

  4. C. Vallee, C. Zalinescu: Series of convex functions: subdifferential, conjugate and applications to entropy minimization, J. Convex Anal. 23(4) (2016), 1137-1160. [bib]

  5. C. Zalinescu: On V. Latorre and D.Y. Gao's paper ``Canonical duality for solving general nonconvex constrained problems'' , Optim. Lett. 10 (8) (2016), 1781-1787.[bib]

  6. Ch. Tammer, V.A. Tuan, C. Zalinescu: The Lipschitzianity of convex vector and set-valued functions, TOP 24 (2016), 273-299. [bib]

  7. C. Zalinescu: On second order generalized convexity, J. Optim. Theory Appl. 168 (2016), 802-829. [bib]

  8. C. Zalinescu: Relations between the convexity of a set and the differentiability of its support function, Optimization 65 (2016), no. 3, 651-670. [bib]

  9. C. Zalinescu: On three open problems related to quasi relative interior, J. Convex Anal. 22 (2015), 641-645. [bib]

  10. C. Zalinescu: On the use of the quasi-relative interior in optimization, Optimization 64 (2015), 1795-1823. [bib]

  11. A.A. Khan, Chr. Tammer, C. Zalinescu: Regularization of quasi-variational inequalities, Optimization 64 (2015), 1703-1724. [bib]

  12. C. Zalinescu: On the use of semi-closed sets and functions in convex analysis, Open Math. 2015; 13: 1-5. [bib]

  13. C. Zalinescu: A critical view on invexity, J. Optim. Theory Appl. 162 (2014), 695-704. [bib]

  14. M. Volle, C. Zalinescu: Strongly adequate functions on Banach spaces, , J. Convex Anal. 20 (3) (2013), 655-668. [bib]

  15. C. Zalinescu: On the differentiability of the support function, J. Glob. Optim. 57 (2013), 719-731. [bib]

  16. M. Volle, J.-B. Hiriart-Urruty, C. Zalinescu: When some variational properties force convexity, ESAIM: COCV 19 (2013), 701-709. [bib]

  17. M.D. Voisei, C. Zalinescu: Counterexamples to a triality theorem for quadratic-exponential minimization problems, Math. Methods Oper. Res. 77 (2013), no. 2, 227-237. [bib]

  18. C. Zalinescu: On some extension theorems for multifunctions, Nonlinear Analysis 88 (2013), 24-26. [bib]

  19. N. M. Nam, C. Zalinescu: Variational analysis of directional minimal time functions and applications to location problems, Set-Valued Var. Anal. 21 (2013), no. 2, 405-430. [bib]

  20. C. Zalinescu: On duality gap in linear conic problems, Optim. Lett. 6 (2012), 393-402. [bib]

  21. Chr. Tammer, C. Zalinescu: Vector variational principles for set-valued functions, in Recent developments in vector optimization, 367-415, Vector Optim., Springer, Berlin, 2012. [bib]

  22. M.D. Voisei, C. Zalinescu: Counterexamples to a triality theorem in "Canonical dual least square method", Comp. Optim. Appl. 50 (2011), 619-628. [bib]

  23. C. Zalinescu: On two triality results, Optimization and Engineering 12 (2011), 477-487. [bib]

  24. R. Strugariu, M.D. Voisei, C. Zalinescu: Counter-examples in bi-duality, triality and tri-duality, Discrete and Continuous Dynamical Systems - Series A (DCDS-A) 31 (2011), 1453-1468. [bib]

  25. Chr. Tammer, C. Zalinescu: Vector variational principles for set-valued functions, Optimization 60 (2011), 839-857. (pdf)[bib]

  26. M.D. Voisei, C. Zalinescu: A counter-example to "Minimal distance between two non-convex surfaces", Optimization 60 (2011), 593-602. (pdf)[bib]

  27. M.D. Voisei, C. Zalinescu: Some remarks concerning Gao-Strang's complementary gap function , Appl. Anal. 90 (2011), 1111-1121. (pdf)[bib]

  28. M.D. Voisei, C. Zalinescu: Counterexamples to some triality and tri-duality results, J. Global Optim. 49 (2011), 173-183. [bib]

  29. C. Zalinescu: On the duality between the profit and the indirect distance functions in production theory, European J. Oper. Res. 207 (2010), 30-36. [bib]

  30. M.D. Voisei, C. Zalinescu: Linear Monotone Subspaces of Locally Convex Spaces, Set-Valued and Variational Analysis 18 (2010), 29-55. [bib]

  31. Chr. Tammer, C. Zalinescu: Lipschitz properties of the scalarization function and applications, Optimization 59 (2) (2010), 305-319. [bib]

  32. M.D. Voisei, C. Zalinescu: Maximal monotonicity criteria for the composition and the sum under minimal interiority conditions, Math. Program. Ser. B 123 (2010), 265-283. [bib]

  33. C. Zalinescu: On two open problems in Convex Analysis, J. Convex Anal. 16 (2009), 1035-1038. [bib]

  34. M.D. Voisei, C. Zalinescu: Strongly-representable monotone operators, J. Convex Anal. 16 (2009), 1011-1033. [bib]

  35. C. Zalinescu: Duality results involving functions associated to nonempty subsets of locally convex spaces, Rev. R. Acad. Cien. Serie A. Mat. 103 (2) (2009), 219-234.(pdf) [bib]

  36. J.-P. Penot, C. Zalinescu: Convex analysis can be helpful for the asymptotic analysis of monotone operators, Math. Program. 116 (2009), 481-498. [bib]

  37. C. Zalinescu: On zero duality gap and the Farkas lemma for conic programming, Math. Oper. Res. 33 (2008), 991-1001. [bib] (pdf)

  38. C. Zalinescu: Hahn-Banach extension theorems for multifunctions revisited, Math. Meth. Oper. Res. 68 (2008), 493-508. [bib]

  39. J.-P. Penot, C. Zalinescu: Persistence and stability of solutions of Hamilton-Jacobi equations, J. Math. Anal. Appl. 347 (2008), 188-203. [bib]

  40. A. Hantoute, M.A. Lopez, C. Zalinescu: Subdifferential calculus rules in convex analysis: A unifying approach via pointwise supremum functions, SIAM J. Optim. 19 (2008), 863-882. [bib]

  41. C. Zalinescu: On the second conjugate of several convex functions in general normed vector spaces, J. Global Optim. 40 (2008), 475-487. [bib]

  42. A. K. Chakrabarty, P. Shunmugaraj, C. Zalinescu: Continuity properties for the subdifferential and epsilon-subdifferential of a convex function and its conjugate, J. Convex Anal. 14 (2007), 479-514. [bib]

  43. C. Zalinescu: On several results about convex set functions, J. Math. Anal. Appl. 328 (2007), 1451-1470. [bib].

  44. B. Ricceri, C. Zalinescu: A class of non-contractive operators with a unique fixed point, Fixed Point Theory 7 (2006), 333-339. [bib]

  45. C. Zalinescu: On the maximization of (not necessarily) convex functions on convex sets, J. Global Optim. 36 (2006), 379-389. [bib].

  46. C. Zalinescu: A new convexity property for monotone operators, J. Convex Anal. 13 (2006), 883-887. [bib]

  47. A. Loehne, C. Zalinescu: On convergence of closed convex sets, J. Math. Anal. Appl. 319 (2006), 617-634  [bib].

  48. J.-P. Penot, C. Zalinescu: On the convergence of maximal monotone operators, Proc. Amer. Math. Soc. 134 (2006), 1937-1946  [bib].

  49. J.-P. Penot, C. Zalinescu: Some problems about the representation of monotone operators by convex functions, ANZIAM J. 47 (2005), 1-20  [bib]

  50. C. Zalinescu: A new proof of the maximal monotonicity of the sum using the Fitzpatrick function, in "Variational Analysis and Applications'', F. Giannessi and A. Maugeri (eds.), Springer, New York (2005), 1159-1172  [bib]

  51. J.-P. Penot, C. Zalinescu: Bounded (Hausdorff) convergence: basic facts and applications, in "Variational Analysis and Applications'', F. Giannessi and A. Maugeri (eds.), Springer, New York (2005), 827-854  [bib]

  52. S. Simons, C. Zalinescu: Fenchel duality, Fitzpatrick functions and maximal monotonicity, J. Nonlinear Convex Anal. 6 (2005), 1-22  [bib].

  53. E. Ernst, M. Thera, C. Zalinescu: Slice-continuous sets in reflexive Banach spaces: convex constrained optimization and strict convex separation, J. Funct. Anal. 223 (2005), 179-203  [bib]

  54. J.-P. Penot, C. Zalinescu: Bounded convergence for perturbed minimization problems, Optimization, 53 (5-6) (2004), 625-640  [bib]

  55. J.-P. Penot, C. Zalinescu: Continuity of the Legendre--Fenchel transform for some variational convergences, Optimization 53 (5-6) (2004), 549-562  [bib]

  56. A. Goepfert, Chr. Tammer, C. Zalinescu: A new ABB theorem in normed vector spaces, Optimization 53 (2004), 369-376  [bib]

  57. S. Simons, C. Zalinescu: A new proof for Rockafellar's characterization of maximal monotone operators, Proc. Amer. Math. Soc. 132 (2004), 2969-2972 [bib]

  58. D. Tiba, C. Zalinescu: On the necessity of some constraint qualification conditions in convex programming, J. Convex Anal. 11 (2004), 95-110 [bib]

  59. C. Zalinescu: Sharp estimates for Hoffman's constant for systems of linear inequalities and equalities, SIAM J. Optim. 14 (2003), 517-533 [bib]

  60. D. Butnariu, A. Iusem, C. Zalinescu: On uniform convexity, total convexity and convergence of the proximal point and outer Bregman projection algorithms in Banach spaces, J. Convex Anal. 10 (2003), 35-61 [bib]

  61. C. Zalinescu: Slice convergence for some classes of convex functions, J. Nonlinear Convex Anal. 4 (2003), 185-214 [bib]

  62. C. Zalinescu: A nonlinear extension of Hoffman's error bounds for linear inequalities, Math. Oper. Res. 28 (2003), 524-532 [bib]

  63. J.-P. Penot, C. Zalinescu: Continuity of usual operations and variational convergences, Set-Valued Anal. 11 (3) (2003), 225-256 [bib]

  64. C. Zalinescu: Weak sharp minima, well-behaving functions and global error bounds for convex inequalities in Banach spaces, Proceedings of the 12th Baikal International Conference on Optimization Methods and their Applications, Irkutsk, Russia, 2001, pp. 272-284 (pdf) [bib]

  65. J.-P. Penot, C. Zalinescu: Approximation of functions and sets, in "Approximation, Optimization and Mathematical Economics'', M. Lassonde ed., Physica-Verlag, Heidelberg, 2001, pp. 255-274 [bib]

  66. J.-P. Penot, C. Zalinescu: Elements of quasiconvex subdifferential calculus, J. Convex Anal. 7 (2000), 243-270 [bib]

  67. J.-P. Penot, C. Zalinescu: Harmonic sum and duality, J. Convex Anal. 7 (2000), 95-114 [bib]

  68. Y. Sonntag, C. Zalinescu: Comparison of existence results for efficient points, J. Optim. Theory Appl. 105 (2000), 161-188 [bib]

  69. A. Goepfert, Chr. Tammer, C. Zalinescu: On the vectorial Ekeland's variational principle and minimal points in product spaces, Nonlinear Analysis, TMA 39 (2000), 909-922 [bib]

  70. A. Goepfert, Chr. Tammer, C. Zalinescu: A new minimal point theorem in product spaces, Z. Anal. Anwendungen 18 (1999), 767-770 [bib]

  71. C. Zalinescu: A comparison of constraint qualifications in infinite dimensional convex programming revisited, J. Austral. Math. Soc. B 40 (1999), 353-378 [bib].

  72. C. Zalinescu: On some conjectures of S. Simons, Rev. Roum. Math. Pures Appl. 42 (1997), 837-842 [bib]

  73. O. Cornejo, A. Jourani, C. Zalinescu: Conditioning and upper-Lipschitz inverse subdifferentials in nonsmooth optimization problems, J. Optim. Theory Appl. 95 (1997), 127-148 [bib]

  74. J.-P. Crouzeix, J. Ferland, C. Zalinescu: α-convex sets and strong quasiconvexity, Math. Oper. Res. 22 (1997), 998-1022 [bib]

  75. A. Balayadi, Y. Sonntag, C. Zalinescu: Stability of constrained optimization problems, Nonlinear Analysis, TMA 28 (1997), 1395-1409 [bib]

  76. A. Balayadi, C. Zalinescu: Bounded scalar convergence, J. Math. Anal. Appl. 193 (1995), 134-157 [bib]

  77. Y. Sonntag, C. Zalinescu: Convergences for sequences of sets and linear mappings, J. Math. Anal. Appl. 188 (1994), 616-640 [bib]

  78. Y. Sonntag, C. Zalinescu: Set convergences: a survey and a classification, Set-Valued Analysis 2 (1994), 339-356 [bib]

  79. Y. Sonntag, C. Zalinescu: Set convergences. An attempt of classification, Trans. Am. Math. Soc. 340 (1993), 199-226 [bib].

  80. C. Zalinescu: Recession cones and asymptotically compact sets, J. Optim. Theory Appl. 77 (1993), 209-220 [bib]

  81. C. Zalinescu: On a new stability condition in mathematical programming, in "Nonsmooth Optimization. Methods and Applications'', F. Giannessi (ed.), Gordon and Breach Science Publ., Singapore, 1992, pp. 429-438 [bib]

  82. C. Zalinescu: On some open problems in convex analysis, Arch. Math. 59 (1992), 566-571 [bib]

  83. Y. Sonntag, C. Zalinescu: Scalar convergence of convex sets, J. Math. Anal. Appl. 164 (1992), 219-241 [bib]

  84. C. Zalinescu: A note on d-stability of convex programs and limiting Lagrangians, Math. Program. 53 (1992), 267-277 [bib]

  85. C. Zalinescu: A result on sets with applications to vector optimization, Z. Oper. Res. 35 (1991), 291-298 [bib]

  86. Y. Sonntag, C. Zalinescu: Set convergences. An attempt of classification, in "Differential Equations and Optimal Control'', V. Barbu (ed.), Pitman Research Notes in Mathematics Series 250, 1991, pp. 312-323 [bib]

  87. C. Zalinescu: On some types of second order convexity, An. Stiint. Univ. Al. I. Cuza Iasi, N. Ser. Sect. Ia Mat. 35 (1989), 213-220(pdf) [bib]

  88. C. Zalinescu: On Gwinner's paper "Results of Farkas type'', Numer. Funct. Anal. Optim. 10 (1989), 199-210 [bib]

  89. C. Zalinescu: Stability for a class of nonlinear optimization problems and applications, in "Nonsmooth Optimization and Related Topics'', F.H. Clarke, V.F. Dem'yanov, F. Giannessi (eds.), Plenum Press, New York, 1989, pp. 437-458 [bib]

  90. C. Zalinescu: Stabilite pour une classe de problemes d'optimisation non-convexe, C. R. Acad. Sci., Paris, Ser. I 307 (1988), 643-646 [bib]

  91. C. Zalinescu: Solvability results for sublinear functions and operators, Z. Oper. Res. Ser. A31 (1987), 79-101 [bib]

  92. C. Zalinescu: On two notions of proper efficiency, in "Optimization in Mathematical Physics'', B. Brosowski, E. Martensen (eds.), Methoden und Verfahren der mathematischen Physik, vol. 34, 1987, pp. 77-86 [bib]

  93. C. Zalinescu: On Borwein's paper "Adjoint process duality'', Math. Oper. Res. 11 (1986), 692-698 [bib]

  94. C. Zalinescu: On a class of convex sets, Commentat. Math. Univ. Carol. 27 (1986), 543-549 [bib]

  95. C. Zalinescu: On convex sets in general position, Linear Algebra Appl. 64 (1985), 191-198 [bib].

  96. C. Zalinescu: Optimality conditions and duality for continuous time programming without differentiability, in "Distributed Parameter Systems'', F. Kappel, K. Kunisch, W. Schappacher (eds.), Lecture Notes in Control and Information Sciences, vol. 75, 1985, pp. 428-445 [bib]

  97. C. Zalinescu: Continuous dependence on data in abstract control problems, J. Optim. Theory Appl. 43 (1984), 277-306 [bib]

  98. C. Zalinescu: Estimating the distance from a point to a convex set, Numer. Funct. Anal. Optim. 6 (1983), 287-289 [bib]

  99. C. Zalinescu: An algorithm for the best approximation by elements of a polyhedral set in Banach spaces, Numer. Funct. Anal. Optim. 6 (1983), 273-285 [bib]

  100. C. Zalinescu: Duality for vectorial nonconvex optimization by convexification and applications, An. Stiint. Univ. Al. I. Cuza Iasi, N. Ser., Sect. Ia Mat. 29 (3) (1983), 15-34(pdf) [bib]

  101. C. Zalinescu: On uniformly convex functions, J. Math. Anal. Appl. 95 (1983), 344-374 [bib]

  102. C. Zalinescu: On an abstract control problem, Numer. Funct. Anal. Optim. 2 (1980), 531-542 [bib].

  103. C. Zalinescu: A generalization of the Farkas lemma and applications to convex programming, J. Math. Anal. Appl. 66 (1978), 651-678 [bib]

  104. C. Zalinescu: An algorithm for best approximation by elements of cones in Banach spaces, Bull. Math. Soc. Sci. Math. RSR 20 (68) (1976), 199-211 [bib]


Home